Skip to Content

What can I do about the male sexual side effects of 60mg Nifedipine?

Responses (1)

Anonymous 16 Aug 2012

Hello sandwar7. If its possible you might ask your doctor to adjust your dose. Often, that helps to solve the problem. If the dose cannot be adjusted, another drug might be tried, again with you and your doctors blessing. Regards pledge

sandwar7 19 Aug 2012

Thank you.

Anonymous 20 Aug 2012

Welcome, a have a fine week.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Vyvanse side effects?

Posted 26 Apr 2011 4 answers

Does Lycria effect male sexual drive?

Posted 3 Feb 2014 1 answer

Will side effects of Nifedipine ER wear off??

Posted 12 Jan 2015 1 answer

No sexual side effects caused by the AD imipramine?

Posted 4 Mar 2016 0 answers